# SDR JJBA20250303010

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 47,976 hours, 30,825 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE SMOKE COMING OUT OF VENT AT SEAT 7A. SMOKE FOUND TO BE CONDENSATION/VAPOR FROM PACKS SYSTEM. INSPECTED WATER SPRAY NOZZLES. NO DEFECTS NOTED. UPON FURTHER INSPECTION FOUND RECIRC FAN DUCT AT 7A UNSECURED. RESECURED RECIRC FAN DUCT. OPS CHECK SAT. NO LEAKS/VAPOR DETECTED.
